# SDR SWIA972005

- Difficulty date: October 1, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 11,183 hours, 15,644 cycles
- Engine: Pwa PW118B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT MAIN LANDING GEAR RED LIGHT UNSAFE LIGHT WOULD NOT EXTINGUISH ASSOCIATED WITH CONTINOUS LOUD NOISE.  WHEN LANDING GEAR HANDLE LOWERED OBSERVED GREEN GEAR SAFE INDICATION.  REPLACED LEFT MLG ACTUATOR IAW  MM  37-32-1.  OPS AND LEAK CHECKS GOOD.  P/N ON: 19597-000-07, S/N ON: 120, S/N OFF: 659
